# SDR ASAA9780112

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RNO - FLT 613 - AIR TURN BACK, CREW REPORTED, SMOKE/FUMES IN COCKPIT FROM GASPER VENTS AND SLIGHT ODOR NOTED.  TURNED OFF AIR CONDITIONING PACKS AND SMOKE DISSIPATED.  INSPECTED BOTH ENGINES INLET AND EXHAUST FOR FOD, INSPECTED APU INLETS AND WHEEL WELLS FOR FLUID LEAK, CHECKED BOTH COOLING TURBINES FOR OIL LEVEL AND LEAK, NO DEFECT OR LEAK NOTED.  REPLACED BOTH WATER SEPARATOR COALESCERS, NO CONTAMINATION OR ODOR NOTED.  ACCOMPLISHED RUN UP OF BOTH ENGINES AND OPERATED BOTH AIR CONDITIONING PACKS, NO SMOKE/FUMES OR ODOR NOTED.  (M)
